Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having body pain and muscle cramps after taking the treatment for headache and eye pain

hii...i am a 19 year old boy weighing 73kg (height 6ft)...i have been advised the following medicines: azithral 250(2 times for 7 days),SN15(3 times for 5 days),pulmo-cod(10 ml two times daily),dilo BM expectorant(10ml 3 times daily) .....apart frm these i was also suggested a nasal drop nasivion(3times daily) and an eye drop cifran(3 times daily).... i was suffering from severe headache ,pain in my eyes and throat along with a little body pain and redness of eyes when i woke up in the morning. i ve been taking these medicines since 28th april....bt. now i m suffering from body pains,muscle cramps(legs) and stomach cramps.....plzz help what should i do ?
Mon, 2 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Medical Topics
Dermatologist 's  Response
hi
u should consult physician
it look like viral infection like dengue or etc
better to do some blood test suggested by doctor
dont ignore this sign
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Good morning, I have a few complications. I am an Indian male from South Africa, age 31. Symtoms are as follows 1. Wake almost everyday with headaches / eye pain. 2. Body pains. 3. Heartburn after I have toast and tea in the mornings 4. Random pulsing / Beats in odd parts of my body. Please can u assist Thanks.

doctor1 MD

Hi, I was experiencing serous pain in several parts of my body: back, hands, neck, eyes, joints, and also almost everyjoint in my body. I also had severe headache and eyeache. I was serously fatigued and usually wake up at night with severe headache and eyeache which always interrupted my sleep. I decided to speak to a Doctor about my Predicament and he was kind enough to attend to me. He ran a couple of tests on me such as thyroid function ( TSH ), creatinine phosphate test. My TSH came back normal but my creatinine phosphate test value was about 3000, dont really remember the unit of measurement. He put me on predisone 2mg for 5days which I took. After the fifth day, I still had some joint pain and eyeache so he prescribed dexamethasone 5mg for 30 days. During the 30 days period of taking dexamethasone I had symptoms such as hicups, GERD , weight gain, increased appetite, a sense of increased self esteem, excess energy, and insomnia . Finally, after the 30 days I stopped taking dexamethasone I developed deadache, fever, fatigue, and ithchy rashes on my body especially my thigh, legs, and chest. The rash was so itchy that I kept itching for more than a week. Right now my Doctor is running several blood work on me to ascertain the root of my condition. I feel better but would like to know the main cause of my ill health

doctor1 MD

I am 47 yrs old my symptoms are muscle spasms and cramps all over body, pain in jaw when chewing, dry mouth, pin & needles sensation throughout body, burning & tingling sensations that hurt to have clothes on, electrical sensation running up spinal cord, numbness in hands and feet that come an go, fluttering of eyelids that are unstoppable when eyes are open, headaches, urgency to empty bladder at night, can t empty bladder at times unless leaning forward an lightly tickling buttocks, twitches, jerks, trembling, light headiness, feeling faint, feelings of fluttering or bubbling under skin in veins, waddling gait, double and blurred vision that come an go, difficulty swallowing, short term memory loss, clumsy drop things and fall periodically, hands hurt from writing and cramp all day, feet hurt to walk on, constant pain throughout body, fatty tissue hurts when barely touched, itching of body especially at night, intorelance to heat and cold, ringing in ears, brain placques on mri, tremors, muscle weakness, loss of sensatation and dryness in vagina, no sex drive, body stiffness, fatigue and legarthy that never go away, depression, anxiety, diarehea and constipation, tightness of chest and breast, fast heart rate, shortness of breath, insomnia, can t concentrate on what people are saying, have a hard time understanding what I am reading unless reading the paragraph over and over, have a hard time achieving orgasm even with a vibrator, sometimes urinary incontinese, legs jerk at rest, wheezing and coughing, feels like muscle is ripping from bone in left arm if trying to put my hair in ponytail, constant dull ache pain in left leg that feels as if it is coming from inside the bone, ankle joints feel as if they will break when walked on. I have been diagnosed with copd, chf, fibromyalgia, restless leg syndrome, depression, chrons disease, ulcerative coilitis, ibs, severe fatty liver disease, hypothyroidism, nodular goiter, asthma, bronchitis, high blood pressure

Recent questions on  Eye drop

doctor1 MD

my daughter have migraine problem,she always complain about headache, from last 4 month her right eye ball have redness which is not going we have shown to dr. also they prescribe so many different eye drops including mild steroid also but redness is still there.

doctor1 MD

hi,i have been diagnosed with mild epilepsy and was put on the tablet la*******,i cant remember the full name off top of my head,i began to have really itchy,inflamed eyes after a while,and my doc gave me antibiotic drops to treat,however my eyes became worse,and again after seeing doctor,he advised to stop taking epilepsy tabs,but to carry on with the eyedrops,however on a night i am feeling short of breath now,as if somebody is stood on my chest.advise if you can..

doctor1 MD

Hi I have a four month old son who had sticky eyes after birth and was given eye drops I used them for a a week or two and now his right eye is better and the left is getting better but it looks considerably smaller than the other. I stopped using them much beofre i started to notice the change. What could be causing this? Could it be the eye drops?

doctor1 MD

My 4 month old litt;e baby boy has an eye infection since birth. He has a green discharge from the eye and constant watering of the eye which is making the skin ont he side of his face very red and sore. He has had two courses of eye drops (antibiotics) which made no difference at all. Lately I noticed that the second eye is becoming infected. I am currently just washing it with sterile water and cotten wool as I have been from birth but still no improvement. Should I see the dr again?

doctor1 MD

Hi Doctor Please suggest what is this problem on eyes and how it can be cured.

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...

doctor1 MD

Hi,My 5yrs old son when ever he wakes up in the morning he cries saying that he is not able to see the sun light or light and starts rubbing his eyes.we also found that eyes swell up and find redness only at the time of wakes up and after a while...